# SDR SWAA2025030591712

- Difficulty date: January 31, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA 2025-94218<[01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (10);[02] REJECT LENS WITH ARROW INDICATE TO INSIDE;[03] INSTALLED CORRECTLY EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (10);[04] CERTIFIED CORRECTIVE ACTION 3;[05] INSTALLED CORRECTLY EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (10)
